# SDR CA110929007

- Difficulty date: September 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT, AFTER INSTALLATION OF THE FRESHLY O/H P/S, DURING AN AUTO-ROTATION MANEUVER,  THE PILOT HEARD A LOUD NOISE AND RECEIVED A CHIP DETECTOR WARNING.  HE WAS ABLE TO SAFELY LAND THE ACFT.  POST FLIGHT INSPECTION FOUND THE P/S GAS GENERATOR CASE SPLIT OPEN WITH FRAGMENTS HAVING EXITED THE ENGINE AND DAMAGING THE ENGINE DECK.  THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR INVESTIGATION.
